Minima and maxima of elliptical triangular arrays and spherical processes

Details

Ressource 1Download: BIB_31C3A8C84464.P001.pdf (371.13 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_31C3A8C84464
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Minima and maxima of elliptical triangular arrays and spherical processes
Journal
Bernoulli
Author(s)
Hashorva E.
ISSN
1350-7265
Publication state
Published
Issued date
06/2013
Peer-reviewed
Oui
Volume
19
Number
3
Pages
886-904
Language
english
Abstract
In this paper, we investigate first the asymptotics of the minima of elliptical triangular arrays. Motivated by the findings of Kabluchko (Extremes 14 (2011) 285-310), we discuss further the asymptotic behaviour of the maxima of elliptical triangular arrays with marginal distribution functions in the Gumbel or Weibull max-domain of attraction. We present an application concerning the asymptotics of the maximum and the minimum of independent spherical processes.
Keywords
Asymptotics of sample maxima, Brown-Resnick copula, Brown-Resnick process, Davis-Resnick tail property, Gaussian process, Penrose-Kabluchko process, Spherical process
Web of science
Open Access
Yes
Create date
02/07/2012 22:06
Last modification date
20/08/2019 13:17
Usage data